What a night :-(

Hi everyone , to all my friends on the site,especially those of you who are on carbimazole, I'm recently having funny side effects , like feeling dizzy breathlessness at times , restless leg , it's all crazy I'm on dose of 5mg per day normal range

Tsh 0.94 t4 12

at the no my fear of going to sleep is a bit mad I suppose the heat dosent help I can't tolerate that anymore either. I'm wondering of I'm being over medicated ?? Anyone thoughts / experience . Binky noo

3 Replies

oldestnewest
  • What medication is that for? I had side effects like that off vertigo tablets 12 mths ago. Couldn't even walk down the st. It felt like the floor was on the move under my feet and picking things up even felt strange. You need to go back to your gp x

  • Hello Binkynoo,

    So sorry to hear your feeling so bad, breathlessness is awful - I really hate that.

    I can't offer any helpful advice - as I am Hypo not Hyper, although I know the medication can cause terrible problems, I have been on the receiving end of that too often.

    I just wanted to send support and hope you find a solution, like maybe trying a different medication.

    It does get better - explore different avenues and something will work for you - try and try and you will succeed :>

    Best wishes

    Debs

  • you sound a bit hyper to me (I used to be hyper). If that's the case you might be under rather than over-medicated. 5mcg is quite a low dose. How long have you been on it? Does how you feel now remind you of how you felt when you were untreated hyper?

    It could also, as you say, be a side effect. There is at least one other hyper medication commonly used here: Propylthiouracil (aka PTU). Here's a link to some info about it: drugs.webmd.boots.com/drugs... They don't offer it because it's more expensive, unless the patient complains.

    Sleeping is a good trick at the moment, I know. Can you cool your bedroom before you go to bed? Close the window and door and set up a fan blowing over ice cubes in a bowl, perhaps?

    But do get yourself a doctor's appointment asap. Tell the Dragon at the Appointment Gate of the dizziness and breathlessness as a reason to move you to the top of the queue - that ain't good.

You may also like...